Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
October 2, 2001

Insulin Analogs

advertisement
Question from Alabama, USA:

I am a 27 years old, have had type 1 diabetes (with excellent control) for 18 years, and this month I changed to Lantus. Since the change, I have developed daily, almost unbearable headaches during which my glucose is perfect. Are there any known side effects of Lantus? I would love to stay on the new medicine, but not if this keeps up.

Answer:

I haven’t heard of headaches with Lantus (insulin glargine). It might mean the glucose is a bit lower than you think at other times. Your situation might well be clarified by monitoring sugar levels continuously for several days to try to sort out what’s happening in more detail. See The Continuous Glucose Monitoring System. You might document lows you don’t know about.

LD